How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Su S Your Own Question
Dr. Su S
Dr. Su S, Doctor (MD)
Category: Health
Satisfied Customers: 20413
Experience:  25 years of clinical experience
9324755
Type Your Health Question Here...
Dr. Su S is online now
A new question is answered every 9 seconds

I have been having stomach pains, passing light yellow faeces

Customer Question

I have been having stomach pains, passing light yellow faeces and having excessive belching and nausea, I also suffer lower back pain. Could it be due to the medication I take which is:- Micardis 80mg, Atenolol 25mg, Zoton 40mg, Nifedipine 30mg and Iscover 30mg. The problem has now been ongoing for about three months without relief, should I see my Doctor about the possibility of either changing the medication or reducing the dosage?
Submitted: 7 years ago.
Category: Health
Expert:  Dr. Su S replied 7 years ago.
Hello,

Greetings,

Pain in which part of abdomen? Any tender point? Any past stomach disease?


Regards
Customer: replied 7 years ago.
The pain can be on both sides of my abdomen just below my navel
Expert:  Dr. Su S replied 7 years ago.
Thank you for the input,

Light color stool when there is inadequate or lack of bile. Bile secreted from the liver is stored in gall bladder to be released when food enters the gut or intestine. It gives the stool its normal color. This can occur from the diseases of liver & gall bladder when adequate bile is not available. It may also occur with medication like antibiotics, & antacids. When you have pain in stomach you need to consult doctor & have a stool test done.

Hope this information will help you.
Wish your early recovery.
Any query, please ask.
Regards.